# SDR AALA202111231107

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737*
- Aircraft serial: 33239
- Aircraft time: 19,818 hours, 7,790 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CAPTAIN FRONT WINDSHIELD HAS MULTIPLE SCRATCHES FROM WINDSHIELD WIPER. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
